MAUDE Adverse Event Report: BECTON DICKINSON INFUSION ADAPTER C100-O; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON INFUSION ADAPTER C100-O; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515078
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
In pharmacy during preparing a cytostatic dose (sandoxan), they found a drop of liguid in the adapters membrane (after drug was inserted to iv-bag).No harm to patient or hcp (they saw the drop and avoided contact to that).Leakage from adapters membrane (cytostatics).During use.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Pr (b)(4) follow up mdr for device evaluation: one used infusion adapter and injector was provided to our quality team for investigation.Through initial evaluation, it is noted the membrane of the adapter and injector has a glossy appearance, which may be silicone.There was no damage or other defects observed on the product to indicate if or why a leakage may have occurred.Functional testing was performed, liquid was passed through the system and no evidence of a leak was observed.Leakage testing was performed, penetrating the adapter membrane ten times with the returned injector.In all cases the product functioned as intended and no leakage was observed.The membranes where disconnected for further evaluation and verified there was no excess of silicone, which can give the membrane a glossier appearance and be mistaken for drug leakage.A device history review was performed for infusion adapter lot 2407502, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.Leakage and pressure testing is performed for all lots during manufacturing to ensure the quality of the membrane.Results were reviewed for adapter lot 2407502, and all results were found to be acceptable.Three retained samples of the reported lot were used for additional evaluation.The membranes were punctured up to ten times, in all cases the product functioned as intended and no leakages occurred.The performance of the sealing membrane is reduced after multiple perforations and extended activation time, the membranes are designed to be punctured up to ten times.Based on the sample evaluation and quality team's investigation, we cannot identify a root cause related to our process at this time.Complaints received for this device and reported condition will continue to be monitored by our quality team for signs of emerging trends.

Brand Name
INFUSION ADAPTER C100-O
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20836310
Report Number3003152976-2024-00625
Device Sequence Number14493074
Product Code ONB
UDI-Device Identifier00382905150784
UDI-Public(01)00382905150784(11)240731(17)260630(10)2407502
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K181221
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number515078
Device Lot Number2407502
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2024
Supplement Date Received by Manufacturer01/30/2025
Initial Report FDA Received Date12/03/2024
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown